MODELLING LARGE OPEN ECONOMIES WITH INTERNATIONAL LINKAGES: THE USA AND EURO AREA
Article first published online: 18 APR 2013
Copyright © 2013 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 29, Issue 3, pages 377–393, April/May 2014
How to Cite
Dungey, M. and Osborn, D. R. (2014), MODELLING LARGE OPEN ECONOMIES WITH INTERNATIONAL LINKAGES: THE USA AND EURO AREA. J. Appl. Econ., 29: 377–393. doi: 10.1002/jae.2323
- Issue published online: 2 APR 2014
- Article first published online: 18 APR 2013
- Manuscript Revised: 19 NOV 2012
- Manuscript Received: 13 OCT 2010
- ARC Linkage. Grant Number: LX0561266
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/dungey003/
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.